# SDR SWAA2022020847036

- Difficulty date: January 14, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 50,874 hours, 29,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING; O/B AFT FLAP DELAM I/B TRAILING EDGE / REPAIRED LH WING O/B AFT FLAP I/B TRAILING EDGE I/A/W SRM 51-70-10-2R-0 GENERAL REV 636; SRM 51-70-10-2R-4 REV 63 PER SRM 57-53-01-2R-4 REV 63; CLASSIFIED AS SECONDARY FLIGHT CONTROL PER SRM 51-00-04-0G-0 PAR 9 END TABLE 5 REV 63
